ArticleCase reports in medicine2026
Immune-Related Cystitis Following Immune Checkpoint Inhibitor Therapy: A Report of Two Cases.
Article in Case reports in medicine, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
In recent years, immune checkpoint inhibitors (ICIs) have transformed the treatment landscape for a variety of cancers, yet they are associated with immune-related adverse events (irAEs). Although irAEs commonly affect the skin, gastrointestinal tract, lungs, and endocrine glands, immune-related cystitis and ureteritis are extremely rare and often overlooked. We report on two patients who developed immune-mediated ureteritis and cystitis following treatment with PD-1 inhibitors (tislelizumab and toripalimab). Both patients exhibited urinary frequency, urgency, dysuria, and hematuria without evidence of infection and were unresponsive to empirical antibiotics. Imaging results, combined with clinical symptoms, confirmed the diagnosis of urinary tract irAEs. Symptoms improved markedly following systemic glucocorticoid therapy. Through case analysis and a targeted literature review, we have summarized diagnostic indicators, therapeutic principles, and steroid tapering strategies for managing ICI-associated urinary irAEs. We emphasize the importance of early recognition and standardized management to prevent permanent damage and offer practical guidance for clinicians dealing with these uncommon but clinically significant toxicities.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.